# SDR AALA202510173065

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 32,358 hours, 15,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13 (ABC) SEAT EMERGENCY LIGHT INOP. MAINTENANCE SECURED OF LIGHT ASSEMBLY AND WIRES CONNECTIONS IAW AMM 33-51-18; OPS TEST OK IAW AMM 33-51-00.
